Jump to content
  • Sign Up

Rate this topic

Recommended Posts

I just took some probiotics and I'm having some pretty bad cramping. I mean, it's definitely tolerable, I'm just wondering if it's normal. Should I just deal with it? Or should I stop taking it?

Share this post


Link to post
Share on other sites

I cannot tolerate many brands of probiotics as they contain traces of cow's milk and I'm allergic. Some probiotics also contain mold toxins and people sensitive to yeasts and molds can't take them. I can usually smell a musty or yeasty odor so don't take them and notify the manufacturer.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×